# SDR N6WA2021042201

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10104
- Aircraft time: 41,322 hours, 31,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575S
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 349, BETWEEN STR 26L AND STR 26R HAS LEVEL II CORROSION.REMOVED CORROSION AT FRAME FS 349, BETWEEN STR 26L AND 26R, INSTALLED SPLICE REPAIR ON FRAME AT FS 349, BETWEEN STR 26L AND 26R IAW REO 670-53-21-1998.
